# SDR DL72S001796

- Difficulty date: September 17, 2000
- Submitted: September 18, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- Aircraft time: 72,997 hours, 57,196 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

OUTBOARD FLAP INDICATIONS SPLIT AT 15 DEG CAUSING A LOCKOUT.  ALT FLAP EXTEND USED.  INDICATORS BOUNCE BETWEEN SPLIT AND EQUAL SETTINGS.  NO ROLL TENDENCIES WERE FELT WHEN FLAPS WERE EXTENDED.  REPLACED LEFT OUTBOARD FLAP TRANSMITTER PER M/M.  FLAP IND AND OPERATION CHECKS GOOD.
